Hyperbolic Paraboloids and Other Shells of Double Curvature

by A.L. Parme,


Serial Information: Journal of the Structural Division, 1956, Vol. 82, Issue 5, Pg. 1-32


Document Type: Journal Paper

Discussion: DataNotAvailable (See full record)
Closure: (See full record)

Abstract:

Determination of stresses in concrete shells by algebraic solutions. Bibliography.



Subject Headings: Curvature | Paraboloid | Concrete | Bibliographies

Services: Buy this book/Buy this article

 

Return to search